On the constant of Lipschitz approximability Medina Sabino, Rubén In this note we find λ > 1 and give an explicit construction of a separable Banach space X such that there is no λ-Lipschitz retraction from X onto any compact convex subset of X whose closed linear span is X. This is closely related to a well-known open problem raised by Godefroy and Ozawa in 2014 and represents the first known example of a Banach space with such a property. 2024-05-22T10:37:30Z 2024-05-22T10:37:30Z 2024-02-20 journal article Rubén Medina. On the constant of Lipschitz approximability. Trans. Amer. Math. Soc. 377 (2024), 2925-2945 DOI: https://doi.org/10.1090/tran/9110 https://hdl.handle.net/10481/91980 10.1090/tran/9110 eng http://creativecommons.org/licenses/by-nd/4.0/ open access Attribution-NoDerivatives 4.0 Internacional American Mathematical Society